Please use this identifier to cite or link to this item:
Title: Graded algebra automorphisms
Author: Vela del Olmo, Ma. Montserrat
Keywords: Àlgebra universal
Universal algebra
Issue Date: 1998
Publisher: Universitat de Barcelona
Abstract: We consider the Clifford algebra C(q) of a regular quadratic space (V, q) over a field K with its structure of Z/2Z-graded K-algebra. We give a characterization of the group of graded automorphisms of C(q). In the last section we introduce the Z/nZ-graded algebras and we study as well as the group of graded automorphisms for some of them.
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1998, vol. 49, núm. 2-3, p. 549-564
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
157225.pdf132.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.